American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Beneker and Jan Wiegerinck. Strongly exposed points in uniform algebras. Proc. Amer. Math. Soc. 127 (1999) 1567-1570. MR 1657754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lih-chung Wang. Stability in the Gromov-Shubin index theorem. Proc. Amer. Math. Soc. 125 (1997) 1399-1405. MR 1363439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miroljub Jevtić and Miroslav Pavlović. On $\mathcal{M}$-harmonic Bloch space . Proc. Amer. Math. Soc. 123 (1995) 1385-1392. MR 1264815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang Hensgen. An example concerning the Yosida-Hewitt decomposition of finitely additive measures . Proc. Amer. Math. Soc. 121 (1994) 641-642. MR 1213861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. W. Onneweer and T. S. Quek. On $H\sp p(\bold R\sp n)$-multipliers of mixed-norm type . Proc. Amer. Math. Soc. 121 (1994) 543-552. MR 1204383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. X. Gallagher. Translation invariants for periodic Denjoy-Carleman classes . Proc. Amer. Math. Soc. 120 (1994) 139-141. MR 1172950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Geraldo Soares De Souza and G. Sampson. A function in the Dirichlet space such that its Fourier series diverges almost everywhere . Proc. Amer. Math. Soc. 120 (1994) 723-726. MR 1126194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wei Cao and Yoram Sagher. Stability in interpolation of families of Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 91-100. MR 1031449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roberta Musina. On the continuity of the Nemitsky operator induced by a Lipschitz continuous map . Proc. Amer. Math. Soc. 111 (1991) 1029-1041. MR 1039260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen Semmes. Square function estimates and the $T(b)$ theorem . Proc. Amer. Math. Soc. 110 (1990) 721-726. MR 1028049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ewa Ligocka. A characterization of ellipsoids and balls in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 110 (1990) 103-107. MR 1000159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. W. Onneweer and T. S. Quek. Multipliers on weighted $L\sb p$-spaces over locally compact Vilenkin groups . Proc. Amer. Math. Soc. 105 (1989) 622-631. MR 937014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lothar M. Schmitt. A remark on Radon-Nikod\'ym properties of ordered Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 938-940. MR 957266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Godefroy, J. Pelant, J. H. M. Whitfield and V. Zizler. Banach space properties of Ciesielski-Pol's $C(K)$ space . Proc. Amer. Math. Soc. 103 (1988) 1087-1093. MR 954988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zbigniew Slodkowski. Polynomial hulls with convex sections and interpolating spaces . Proc. Amer. Math. Soc. 96 (1986) 255-260. MR 818455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Finbarr Holland and J. Brian Twomey. Explicit examples of Bloch functions in every $H\sp p$ space, but not in BMOA . Proc. Amer. Math. Soc. 95 (1985) 227-229. MR 801328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eric Hayashi. The solution sets of extremal problems in $H\sp 1$ . Proc. Amer. Math. Soc. 93 (1985) 690-696. MR 776204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marian Boykan Pour-El and Ian Richards. $L\sp{p}$-computability in recursive analysis . Proc. Amer. Math. Soc. 92 (1984) 93-97. MR 749899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Herbert Kamowitz. A property of compact operators . Proc. Amer. Math. Soc. 91 (1984) 231-236. MR 740177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rainer Wittmann. On the existence of Shilov boundaries . Proc. Amer. Math. Soc. 89 (1983) 62-64. MR 706512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Akihito Uchiyama. A remark on Carleson's characterization of BMO . Proc. Amer. Math. Soc. 79 (1980) 35-41. MR 560579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert M. Young. On a completeness theorem of Paley and Wiener . Proc. Amer. Math. Soc. 76 (1979) 349-350. MR 537103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2